# SDR 2006UALA01798

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 63,382 hours, 10,255 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 246 FLOORBEAM ATTACH ANGLE AT RBL 11 IS CRACKED.      REPLACED SUPPORT ANGLE 141T5146-5 PER SRM 51-40-2.
